Gyno gets worse??

  1. New Member
    redd26's Avatar
    Stats
    5'10"  190 lbs.
    Join Date
    Apr 2008
    Posts
    27
    Rep Power
    95
    Level
    5
    Lv. Percent
    11.1%

    Gyno gets worse??


    So i'm on my third week of an Epi cycle (20/30/30/40) and it seems that my gyno may be getting a bit worse. No sensitivity or anything like that, just maybe little more puffiness. Not the reaction i was hoping for. Any thoughts, ideas, suggestions.......?????

  2. New Member
    SwoleInNY's Avatar
    Join Date
    Dec 2007
    Posts
    12
    Rep Power
    92
    Level
    3
    Lv. Percent
    0.25%

    I have read that going above 20mg/day aggravates gyno, so you should probably drop back to 20.
  3. Advanced Member
    Movin_weight's Avatar
    Stats
    6'1"  230 lbs.
    Join Date
    Oct 2006
    Posts
    802
    Rep Power
    1890
    Level
    22
    Lv. Percent
    47.72%

    if theres no sensitivity i'd just tough it out... use nolva for PCT and that will bring it back down in a couple days

    but yeah anything above 20mg and it usually gives me a little puffiness as well
    •   
       

  4. Board Sponsor
    mmowry's Avatar
    Stats
    5'9"  260 lbs.
    Join Date
    Apr 2004
    Age
    43
    Posts
    2,213
    Rep Power
    1603
    Level
    34
    Lv. Percent
    22.2%
    Achievements Activity ProPosting Pro

    Puffyness is not gyno.If you dont have any worsened pain and growth of a lump its just fat or water.


    Trust in the LORD with all your heart, And lean not on your own understanding; In all your ways acknowledge Him, And He shall direct your paths . Proverbs 3:5-6
  5. Board Sponsor
    mmowry's Avatar
    Stats
    5'9"  260 lbs.
    Join Date
    Apr 2004
    Age
    43
    Posts
    2,213
    Rep Power
    1603
    Level
    34
    Lv. Percent
    22.2%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by SwoleInNY View Post
    I have read that going above 20mg/day aggravates gyno, so you should probably drop back to 20.

    This was developed as an anti "breast" cancer drug.I dont know where above info was read at but it seems unlikely.Theres a much better chance that its something else that the poster was taking that was aggrivating his gyno.


    Trust in the LORD with all your heart, And lean not on your own understanding; In all your ways acknowledge Him, And He shall direct your paths . Proverbs 3:5-6
  6. New Member
    redd26's Avatar
    Stats
    5'10"  190 lbs.
    Join Date
    Apr 2008
    Posts
    27
    Rep Power
    95
    Level
    5
    Lv. Percent
    11.1%

    Im not taking anything in addition to the Epi other then BSN true mass and superpump 250. I was thinking also that it may be becasue I'm noticing it more due to the leaning out i've been doing while on the Epi. Because i have dropped body fat and tightened up muscularly. So maybe it just seems more pronounced without the excess fat surrounding it???? Maybe also i may just be too biased to look at myself objectively.
  7. Banned
    pallojaakko's Avatar
    Stats
    6'3"  205 lbs.
    Join Date
    Apr 2008
    Posts
    77
    Rep Power
    0
    Level
    8
    Lv. Percent
    44.97%

    Quote Originally Posted by mmowry View Post
    This was developed as an anti "breast" cancer drug.I dont know where above info was read at but it seems unlikely.Theres a much better chance that its something else that the poster was taking that was aggrivating his gyno.
    The above "info" was propably the same as i`ve read in some forums.

    Not a study or anything like that.

    Some users claim that when they went over 20mg`s a day they started lactating and had pain in breast gland`s.

    Of course we can never know how true their stories are BUT from a customers perspective it`s more valuable to read these board`s than believe blindly everything what the ads say.

    If we believe everything good(and there`s been lot of good said on Epi)we should take seriously the one`s that have had problem`s with it also.

    Yes we don`t know what else he was taking but if we hear good stories about Epi are we asking what else he was taking?

    I do a lot of reading in the net and there was one writing that i found gooling something like; gyno with epistane? that i can`t find anymore..anyway what this guy was claiming was that Epi might even make your gyno worse.

    His post semed well written and i wished i could have read it more carefully but my 2y old son was next to my pc and basicly making me loose my concentration constantly.

    As much as i remember about it i think he claimed that only blocking both 17- and 17a-estradiol in breast receptor tissue can result in reducing gyno on persons who have more 17a recepetors in breat tissue.

    If in his mind you only block 17 estradiol on a person who has more 17 a receptor tissues it might even agrevagate gyno.

    I might have understod it or wrote it wrong but i think you get the idea.
  8. Board Sponsor
    mmowry's Avatar
    Stats
    5'9"  260 lbs.
    Join Date
    Apr 2004
    Age
    43
    Posts
    2,213
    Rep Power
    1603
    Level
    34
    Lv. Percent
    22.2%
    Achievements Activity ProPosting Pro

    That could be a possibiltiy as people react differently so I wasnt saying that its impossible. I hope you didnt take it that way I just have my doubts thats all.


    Trust in the LORD with all your heart, And lean not on your own understanding; In all your ways acknowledge Him, And He shall direct your paths . Proverbs 3:5-6
  

  
 

Similar Forum Threads

  1. can losing muscle make gyno look a lot worse
    By chess315 in forum Anabolics
    Replies: 3
    Last Post: 01-15-2010, 02:30 PM
  2. Replies: 11
    Last Post: 12-27-2007, 08:35 PM
  3. will IGF make gyno worse ?
    By WATERLOGGED in forum IGF-1/GH
    Replies: 8
    Last Post: 08-24-2004, 07:08 PM
  4. Will my gyno get worse with PHs?
    By DieTrying in forum Anabolics
    Replies: 3
    Last Post: 05-15-2003, 10:24 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in